advertisement
Question
Posted by: Karen | 2008-11-13

Spotting ?

Hi. I am 44 and have had absolutely no problems ever regarding that time of the month. It lasts 3 days tops, no pain, no moods, and I can mark the calendar it is always exactly a 28 day cycle. Now I am trying this progesterone cream (Natural) and this is the first month I am using it, suddenly I have started spotting mid cycle, this has never ever happened to me so I am a bit concerned. Could it be the cream I am using ? I read up on pregesterone cream being beneficial to women for many many reasons and thought I would try it as a preventative of so many diseases we are at risk of. Please advise. Thank you !

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be the progesterone cream.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement